# SDR AALA980417

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N581AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53158
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: 39370335503
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SFO - FLT 1917 - UPON ARRIVAL SFO, NECESSARY TO RECYCLE GEAR THREE TIMES TO GET DOWN AND LOCKED INDICATION.  REPLACED RIGHT MAIN LANDING GEAR BUNGEE CYLINDER.  ACCOMPLISHED GEAR SWING WITH NO PROBLEMS NOTED.  LEAK CHECKED OK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
